# SDR CA140303016

- Difficulty date: November 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwc PW150A
- Propeller: Hamstd 14SF7
- System (JASC): 2720 · Rudder Control System
- Part: Isolation Valve
- Part number: 997305
- Condition: Cracked
- Location: Rudder
- Part time: 45,652 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) DURING SERVICING, MAINTENANCE FOUND RUDDER ISOLATION LEAKING. A HAIRLINE CRACK WAS FOUND ON THE BODY OF THE RUDDER ISOLATION VALVE.
